# SDR ZLW2002F00001

- Difficulty date: October 11, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N36MW
- Make and model: Gulstm G1159
- Aircraft serial: 89
- Engine: Rroyce SPEY5118
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Cracked
- Location: Windshield Heat
- Part time: 3,952 hours
- Component: Windshield
- Component part number: 159SCCE10012
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED WINDSHIELD ON COPILOT SIDE.  AFTER THE NEW WINDSHIELD WAS INSTALLED A FUNCTIONAL CHECK WAS PERFORMED AND IT WAS NOTED THAT THE WINDSHIELD STAYED FULL HOT.  THE WINDSHIELD HEAT CONTROLLER WERE SWAPPED AND THE WINDSHIELD HEATED NORMALLY.
